No Cover Image

Journal article 502 views

A Variant of the Mountain Pass Theorem and its Application to Hammerstein Integral Equations

V. Moroz, P. P. Zabrejko, Vitaly Moroz Orcid Logo

Zeitschrift für Analysis und ihre Anwendungen, Volume: 15, Issue: 4, Pages: 985 - 997

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.4171/ZAA/741

Published in: Zeitschrift für Analysis und ihre Anwendungen
ISSN: 0232-2064
Published: 1996
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa37287
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4
Start Page: 985
End Page: 997